Anabolics
Search More Than 6,000,000 Posts
Results 1 to 13 of 13
  1. #1
    Master Pain's Avatar
    Master Pain is offline Junior Member
    Join Date
    Jul 2004
    Posts
    90

    Canceled Cycle! do i need to do pct or not??

    Tomarow would be my next day to inject 200mg EQ and 250mg Test E but i am canceling the cycle because of bad sides starting and feeling like sh*t all the time! AS is not for me i guess. but my question is i have been on this cycle for exactly 4 weeks and do i need to start using clomid 2 weeks from now or dont i need to being on for only 4 weeks???

  2. #2
    BDTR's Avatar
    BDTR is offline Retired
    Join Date
    Jul 2003
    Posts
    10,363
    yes, do PCT.

    BTW, what were the sides?

  3. #3
    LORDBLiTZ Guest
    Sides at that low dose? wow!

  4. #4
    Master Pain's Avatar
    Master Pain is offline Junior Member
    Join Date
    Jul 2004
    Posts
    90
    Quote Originally Posted by bdtr
    yes, do PCT.

    BTW, what were the sides?

    sides are feeling like total crap all the time 24/7, getting dizzy spells everyday like im going to faint or something especially during a workout it frekas me out like im going to die or something?? my body twitches while in bed last night i had what i would call a total body twitch hard to explain, loss of appetite, weight loss! before cycle i weighed 234lbs now i weigh 217lbs???? weak, getting fater by the day i have a tire around my waste and i look like **** (yes i am using nolvadex &liquidex) i just plain look terrible! rapid receeding hair line fu*k i could go on all night but i hope you get what i mean?? as much as i would like to use AS again i will not...

  5. #5
    dumblucky's Avatar
    dumblucky is offline Member
    Join Date
    Nov 2001
    Location
    sin city
    Posts
    836
    gear is defintly not for you bro

  6. #6
    ImmmtheIceman's Avatar
    ImmmtheIceman is offline Senior Member
    Join Date
    Mar 2004
    Location
    Long Island, NY
    Posts
    1,005
    **** id say stay AWAY

  7. #7
    tinytool's Avatar
    tinytool is offline Junior Member
    Join Date
    Mar 2004
    Posts
    120
    ****, Sorry man

  8. #8
    UnNaturalBuff is offline Member
    Join Date
    Dec 2003
    Location
    Mexico
    Posts
    867
    after only 4 wks your gettin that many sides?? It woulda just started getting into your system would it not, and it needs to get into your system to cause sides that severe? Anyone feel free to correct me if I'm wrong.
    Last edited by NaturalBuff; 08-27-2004 at 02:24 PM.

  9. #9
    UnNaturalBuff is offline Member
    Join Date
    Dec 2003
    Location
    Mexico
    Posts
    867
    callin bullshlt on this one, the more I read the less likely it seems for only four weeks. You loosing weight, yet your getting fatter and a spare tire, did you just quit working out and start eating 3mcyd's meals a day? Your hairlines receding that quickly (even on juice I don't think it would recede that quickly, figure you would just start seeing extra hair in the shower)? Sounds fishy to me for only 4 wks

  10. #10
    UberSoldat is offline Junior Member
    Join Date
    Aug 2004
    Posts
    142
    Sorry to hear that man. F*ck ... every post like that just makes me stop from doing my 1st cycle..and I was so excited. Hmmm

    Good luck man

  11. #11
    dannyboy62682's Avatar
    dannyboy62682 is offline Associate Member
    Join Date
    May 2004
    Location
    Hou-Tex!!
    Posts
    230
    sorry to hear that, think maybe your gear was fake?

  12. #12
    paperboy is offline Banned
    Join Date
    Jul 2003
    Location
    delivering newspapers
    Posts
    130
    The severe sides your experienceing, particularly headaches, nausia, and exhaustion, may be actually be due to the nolvadex and not the steroids , I started running a cycle with anavar and sust and I felt great, but my chest seemed just a bit puffy so I took some nolva and then I immediatly got the headaches and exhaustion, I stopped and I felt great again, so now I don't do nolva anymore but i'm looking into how armidex might be used in a future cycle..

  13. #13
    Nickster#1's Avatar
    Nickster#1 is offline Banned
    Join Date
    Jul 2004
    Location
    Need to know basis.
    Posts
    703
    Quote Originally Posted by UberSoldat
    Sorry to hear that man. F*ck ... every post like that just makes me stop from doing my 1st cycle..and I was so excited. Hmmm

    Good luck man
    Helll, not me!!!!! I cant wait to start my first cycle. Got all my gear, all my pct, with plenty of everything to spare. OH YA BABY!!!!!
    But I am sorry to hear that you didnt respond well to gear. Are you sure you had everything in check, like your diet and training? Anyway, goodluck to ya.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •